# SDR 98UAL900407

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389UA
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Engine: Ge CFM56*
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Loose
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRPLANE AIR-GROUND SWITCH STUCK IN GROUND MODE.  *S/D*  SECURED GROUND SPOILER INTERLOCK CABLE TO TORSION LINK.
